Vol. 20 No. 1 (2015): Nonlinear Analysis: Modelling and Control

Vol. 20 No. 1 (2015)

Nonlinear Analysis: Modelling and Control
Published 2015-01-02

Front Matter

Artūras Štikonas
Editorial Board
Abstract views 224 | Article downloads (PDF) 57

Articles

Haibin Wang | Rui Xu | Zhaowei Wang | Hui Chen
Global dynamics of a class of HIV-1 infection models with latently infected cells
Abstract views 432 | Article downloads (PDF) 222
21-37
PDF
Bruno Buonomo
A note on the direction of the transcritical bifurcation in epidemic models
Abstract views 619 | Article downloads (PDF) 524
38-55
PDF
Xiangyun Shi | Guohua Song | Zeyu Li
The effect of diffusion on giant pandas that live in complex patchy environments
Abstract views 359 | Article downloads (PDF) 182
56-71
PDF
Xia Liu | Jinling Wang
Codimension two and three bifurcations of a predator–prey system with group defense and prey refuge
Abstract views 366 | Article downloads (PDF) 156
72-81
PDF
Sondra Černigova | Antanas Laurinčikas
On the mean square of the periodic zeta-function. II
Abstract views 257 | Article downloads (PDF) 78
99-111
PDF
Jesús San Martín | Antonia González González Gómez | María José José Moscoso | Daniel Rodriguez-Perez
Compound orbits break-up in constituents: An algorithm
Abstract views 863 | Article downloads (PDF) 151
112-131
PDF
132-144
PDF